# SDR MZZA99227

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON LEFT KEEL BEAM STIFFENER LOWER END AT BS 920.  THE CORRODED STIFFENER SECTION WAS TRIMMED AND REPAIRED PER B727 SRM CHAPTER 51-40-04.  (M)
